On the implicit programming approach in a class of mathematical programs with equilibrium constraints
Control and Cybernetics, Tome 38 (2009) no. 4B, pp. 1557-1574
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_4B_a14,
author = {Outrata, Ji\v{r}{\'\i} V. and \v{C}ervinka, Michal},
title = {On the implicit programming approach in a class of mathematical programs with equilibrium constraints},
journal = {Control and Cybernetics},
pages = {1557--1574},
year = {2009},
volume = {38},
number = {4B},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a14/}
}
TY - JOUR AU - Outrata, Jiří V. AU - Červinka, Michal TI - On the implicit programming approach in a class of mathematical programs with equilibrium constraints JO - Control and Cybernetics PY - 2009 SP - 1557 EP - 1574 VL - 38 IS - 4B UR - http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a14/ LA - en ID - CC_2009_38_4B_a14 ER -
%0 Journal Article %A Outrata, Jiří V. %A Červinka, Michal %T On the implicit programming approach in a class of mathematical programs with equilibrium constraints %J Control and Cybernetics %D 2009 %P 1557-1574 %V 38 %N 4B %U http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a14/ %G en %F CC_2009_38_4B_a14
Outrata, Jiří V.; Červinka, Michal. On the implicit programming approach in a class of mathematical programs with equilibrium constraints. Control and Cybernetics, Tome 38 (2009) no. 4B, pp. 1557-1574. http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a14/